# SDR DL76S992343

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300315
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 38L AT STATION 1540 WAS FOUND CORRODED BEYOND ALLOWABLE LIMITS.  A REPLACEMENT SECTION OF STRINGER WAS INSTALLED PER SRM 53-00-03-2-202.
